# SDR SWIA2023052200001

- Difficulty date: May 15, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 38,827 hours, 28,995 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Landing
- Part number: CC670331516
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER ELECTRIC ACCESS DOOR SURROUND STRUCTURE FS173.00 TO FS193.00 DOOR LANDING DAMAGED.  REMOVED AND REPLACED RH TRU DOOR LAND PN CC670-33151-6 WITH NEW IAW SRM 51-42-06-001-001, DWG CC670-33040, AND REO 670-53-11-1855 REV A DATED 2023-05-16. COMPLIED WITH TASK CARD 51-900-1002-SKY.
